# SDR TWAA9901303

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49825
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 408822101
- Condition: Discharged
- Location: Row 22
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND OVERWING EMERGENCY EXIT SIGNS INOPERATIVE AT ROW 22 ON BOTH LT AND RT SIDES OF CABIN.  REPLACED BATTERY PACK.  CHECK-C 6-28-98 MCI.
